# SDR VNAA0505006

- Difficulty date: May 22, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 2,295 hours, 1,964 cycles
- Engine: Ge CF348C1
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING CLT THE CREW REPORTED A RUDDER LIMITER FAULT STATUS MESSAGE FOLLOWED BY A RUDDER LIMITER CAUTION MESSAGE.  THE CREW RETURNED TO CLT.  MAINTENANCE COMPLIED WITH INSTRUCTIONS FOUND IN BOMBARDIER CRJ700/900-SL-27-028REV A.  THE SYSTEM OPS CHECKED GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
